# SDR ASAA2015050511633

- Difficulty date: May 5, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 49,779 hours, 19,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR HARD TO OPEN, FOUND UPPER GUIDE ARM RADIUS LINK PIN LOWER KEEPER MISSING, MAKING IT DIFFICULT TO OPEN AND GUIDE ARM GOUGED.  ACFT GROUNDED.  INSTALLED NEW KEEPER. NO ADJUSTMENTS MADE.  ACCOMPLISHED EA 900-52EA-15015 TO ADDRESS GOUGED GUIDE ARM WITHIN 50 HOURS.  ON DEFERRAL.  REPLACED L1 DOOR GUIDE ARM IAW AMM 52-11-21-000-802 AND AMM 52-11-21-400-802.  ADJUSTED GUIDE ARM IAW AMM 52-11-00-820-801.  OPS CHECK GOOD.  NO BINDING NOTED.
